| Model Number |
FX-410450 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right side implant exchange from textured to smooth due to the concerns of the product.Healthcare professional later reported capsular contracture, baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety¿product/procedure: unable to observe, as it is a medical event.Not related to the device.Capsular contracture: unable to observe, as it is a medical event.Not related to the device.Additional observations: deformation is observed, crease is observed, wear abrasion is observed.
Event or Problem Description
Healthcare professional reported, a right side implant exchange from textured to smooth, due to the concerns of the product.Healthcare professional, later reported, capsular contracture, baker grade iii.The device has been explanted.